Cold Sweat After Taking Cough Medicine?

Illustration of Cold Sweat After Taking Cough Medicine?
Illustration: Cold Sweat After Taking Cough Medicine? healthline.com

I want to ask, yesterday I went to my doctor coughing, sneezing, sneezing, and nasal congestion, then I was given the drug ambroxol 3 × 1 and bidaxtam 3 × 1 after I took the drug bidaxtam why did I feel dizzy, cold sweat, and heart palpitations but not tight, I also have stomach acid. So for the medicine that I haven’t taken this afternoon because I’m afraid, should I continue or not the medicine? thank you

1 Answer:

Hello Refki, thank you for the question to HealthReplies.com

Bidaxtam drug is a drug that contains dexamethasone and dexchlorpheniramine maleate. This drug is given to treat allergic conditions (can also include allergic cough colds), especially severe allergies that require therapy with corticosteroids. Side effects that can occur in the use of this drug include:

sleepy
dizziness and headache
abdominal pain, nausea, and vomiting
constipation and flatulence
visual impairment (blurred vision)
dry mouth
mood swings
etc

If after taking this drug you experience severe dizziness, cold sweat, accompanied by palpitations, you should stop taking this drug and consult again with the doctor who treats you to consider changing the type of drug.


Some things you can do to help reduce the symptoms of coughing, sneezing, and nasal congestion that you experience include:

if there are triggers that worsen the symptoms, avoid these triggers
use a humidifier in your workspace or your bed
do the nose rinse using saline liquid
You can also take a shower with warm water and breathe water vapor from your bath water
drink more fluids, you may also consume drinks like ginger and honey to help reduce coughing
sleep and rest more
eat nutritious food in sufficient quantities
if you have a fever, you can take fever-reducing drugs like paracetamol


So much information from me, hopefully enough answer

: by

Related Question

Back Pain When Sitting Too Long With Abdominal Pain During 2 Months Of Pregnancy?

Back Pain When Sitting Too Long With Abdominal Pain During 2 Months Of Pregnancy?

(1 year ago)

Ass r nDokk I want to ask a question r nI am 2 months pregnant now .. I now feel my stomach is sore and my waist hurts when I sit for a long time. Wouldn’t it be dangerous to...

Intermittent Pain From The Left Chest To The Left Back In Typhus Sufferers?

Intermittent Pain From The Left Chest To The Left Back In Typhus Sufferers?

(10 months ago)

now I have typhus, and I feel pain in my left chest. When changing sleeping positions, sometimes it feels pain even to the upper left back of the back. When the pain is again it fe...

Does Food Cause Stunting?

Does Food Cause Stunting?

(1 year ago)

Hello, I’m 20 years old. My right eye is twisted at the bottom of the eyelid and it’s inside the eyelid. For a week it has subsided and no more pain, but suddenly a pim...

Leave a Reply

Your email address will not be published. Required fields are marked *